# SDR CA040318004

- Difficulty date: March 11, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 30 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Grease Fitting
- Part number: AN5161A
- Condition: Clogged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HOUR LUBRICATION INTERVAL. FITTINGS WOULD NOT PASS GREASE. FITTING REPLACED.
